# SDR AALA201805189009

- Difficulty date: May 5, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001620200
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT LOWER SLAT TRACK 4 BOLT,  RWS 2580 - 3059, BETWEEN RIBS 5 TO 6.  REPLACED THE BOLT IAW AMM 27-84-63-000-001-A, AND AMM 27-84-63-400-001-A.
